MAUDE Adverse Event Report: LAKE REGION MEDICAL CPS COURIER GUIDEWIRE

LAKE REGION MEDICAL CPS COURIER GUIDEWIRE
Catalog Number DS2G002
Medical Device Problem Codes Difficult to Advance (2920); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
Initial crt implantation.After placing the lv lead in the target vein, it was no more possible to put the wire out of the lead.The wire is torn off and got stuck in the electrode at the upper end.The lead was replaced.Good measurements.No patient complications.Stable patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Complaint investigation is completed.

Brand Name
CPS COURIER GUIDEWIRE
Common Device Name
CPS COURIER GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key21353965
Report Number3006010712-2025-00010
Device Sequence Number8950328
Product Code DQX
UDI-Device Identifier05414734505161
UDI-Public(01)05414734505161(17)270531(10)9076100
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K073082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDS2G002
Device Lot Number9076100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown